MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 EAR/ULCER SYRINGE, PVC-FLEX 3 OZ. (GREEN), STERILE; IRRIGATION SYRINGE

C.R. BARD, INC. (COVINGTON) -1018233 EAR/ULCER SYRINGE, PVC-FLEX 3 OZ. (GREEN), STERILE; IRRIGATION SYRINGE
Catalog Number 0035830
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the foreign material like oil, was attached to the device.
 
Additional Manufacturer Narrative
Upon further review, bard medical has determined that this mdr was initially reported in error as this event is not reportable.
 
Event or Problem Description
It was reported that the foreign material like oil, was attached to the device.

Brand Name
EAR/ULCER SYRINGE, PVC-FLEX 3 OZ. (GREEN), STERILE
Common Device Name
IRRIGATION SYRINGE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7664275
Report Number1018233-2018-02605
Device Sequence Number16486364
Product Code KYZ
UDI-Device Identifier00801741049286
UDI-Public(01)00801741049286
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0035830
Device Lot NumberNGBR2091
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2018
Initial Date Received by Manufacturer 06/11/2018
Supplement Date Received by Manufacturer09/10/2018
Initial Report FDA Received Date07/05/2018
Supplement Report FDA Received Date09/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1